Title: | A NOTE ON R-BALAYAGES OF MATRIX-EXPONENTIAL LEVY PROCESSES |
Authors: | Chen, Yu-Ting Sheu, Yuan-Chung 應用數學系 Department of Applied Mathematics |
Keywords: | Levy process;matrix-exponential distribution;first exit;balayage;ruin theory |
Issue Date: | 21-Apr-2009 |
Abstract: | In this note we give semi-explicit solutions for r-balayages of matrix-exponential Levy processes. To this end, we turn to an identity for the joint Laplace transform of the first entry time and the undershoot and a semi-explicit solution of the negative Wiener-Hopf factor. Our result is closely related to the works by Mordecki in [11], Asmussen, Avram and Pistorius in [3], Chen, Lee and Sheu in [7], and many others. |
URI: | http://hdl.handle.net/11536/7353 |
ISSN: | 1083-589X |
Journal: | ELECTRONIC COMMUNICATIONS IN PROBABILITY |
Volume: | 14 |
Issue: | |
Begin Page: | 165 |
End Page: | 175 |
Appears in Collections: | Articles |